Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Green lump under left arm, taking new medicine.Is this a side effect?

For the last three days, I have been seeing a big green mark on my left arm with a lump (like a bump) underneath. This morning I awoke & noticed the same on my left arm, but a bit smaller. My mom says that this can be from moving things into my friend's apartment... Or maybe the new medicine that I'm taking. Please help.
Asked On : Sat, 12 Oct 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
HI your history to inadequate to make a diagnosis.However if the swelling is painful (on case you were hurt) or if you have fever or if it is increasing I suggest to consult a doctor to take his opinion since its quite difficult to say without examining.Hope this helps.Take care.
Answered: Sun, 13 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor